# SDR CA060213005

- Difficulty date: December 20, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Hughes 269C1
- Aircraft time: 2,777 hours
- Engine: Lyc HO360C1A
- System (JASC): 7414 · Magneto/Distributor
- Part: Bearing
- Part number: LW14227
- Condition: Broken
- Location: Magneto
- Part time: 1,005 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) SMALL METAL FRAGMENT DISCOVERED WHILE CHANGING ENGINE OIL. FOUND TO BE PART OF A BEARING KEEPER IN RT MAGNETO ADAPTER BEARINGS. THIS IS THE SECOND TIME THIS PROBLEM HAS OCCURRED ON THIS AIRCRAFT.  (TC NR 20060213005)
